# SDR AALA202103269009

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 86,591 hours, 11,198 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: F/A Compartment
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST FLIGHT ATTENDANT COMPARTMENT DOOR DIFFICULT TO OPEN. DOOR ADJUSTMENT DONE AS PER AMM 25-29-01-700-801.
